Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

How can irregular menses be cured at the age of 40 years ?

I started having menstration problem while I was 35 years old after several investigation The problem started in october, 2003, when lost my mentration. I went to the hospital and I was asked to go for scarning after which the doctor says that, one of the tube is block, the problem continue like that off and on, this month I will see menstration next month I will not see, later my doctor put place me on clomid/ oral pins. In 2009 as the issue continue, I was asked to to for another test which I was told that I have hormonal imbalance. I am forty years now and not yet born. it seem my Doctor connot furthee, Please help.
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to HealthcareMagic forum.
When you are having irregular periods due to hormonal disturbance, the correct treatment is to regularize your periods with pills and then try ovulation inducing drugs like clomid. You got the right treatment. Only problem is with increasing age, success rate is low.
Dr. Rakhi Tayal
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor